Commenced in January 2007
Frequency: Monthly
Edition: International
Paper Count: 30831
Strong Limit Theorems for Dependent Random Variables

Authors: Bainian Li, Libin Wu


In This Article We establish moment inequality of dependent random variables,furthermore some theorems of strong law of large numbers and complete convergence for sequences of dependent random variables. In particular, independent and identically distributed Marcinkiewicz Law of large numbers are generalized to the case of m0-dependent sequences.

Keywords: Lacunary System, Generalized Gaussian, NA sequences, strong law of large numbers

Digital Object Identifier (DOI):

Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 1182


[1] Fazekas, I., Klesov, O., 2000. A general approach to the strong law of large numbers. Theory Probab. Appl. 45, 436-449.
[2] Fikhtengolts, G.M., 1954. A Course of Differential and Integral Calculus. People-s Education Press, Beijing (in Chinese).
[3] Hu Shuhe,2005. A general approach rate to the strong law of large numbers.Statistics & Probability Letters 76,843-851
[4] Shao, Q., 2000. A comparison theorem on maximal inequalities between negatively associated and independent random variables.J. Theoret. Probab. 13 (2), 343-356.
[5] Shao, Q., Yu, H., 1996. Weak convergence for weighed empirical processes of dependent sequences. Ann. Probab. 24, 2098-2127.
[6] Yang, S., 2000. Moment inequalities for partial sums of random variables. Sci. China (series A, Chinese) 30 (3), 218-223.
[7] Yang, S., 2001. Moment inequalities for partial sums of random variables. Sci. China (series A, English) 44, 1-6.
[8] Ryozo, Y.,1980. Moment Bounds for Stationary Mixing Sequences,Z. W. verw. Gebiete 52, 45-57.